RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 402–406 (Mi mz1295)  

This article is cited in 4 scientific papers (total in 4 papers)

On a class of $N$-dimensional trigonometric series

O. I. Kuznetsova

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: An analog of Fomin's well-known one-dimensional theorem is proved for trigonometric series of the form
$$ \lambda_0+\sum_{l=1}^\infty\lambda_l\sum_{k\in lV\setminus(l-1)V}e^{ikx}, \qquad \lambda_l\to0 \quadas\quad l\to\infty, $$
given on an $N$-dimensional torus, where $V$ is some polyhedron in $\mathbb R^N$.

DOI: https://doi.org/10.4213/mzm1295

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 352–356

Bibliographic databases:

UDC: 517.518.476
Received: 03.12.1996

Citation: O. I. Kuznetsova, “On a class of $N$-dimensional trigonometric series”, Mat. Zametki, 63:3 (1998), 402–406; Math. Notes, 63:3 (1998), 352–356

Citation in format AMSBIB
\Bibitem{Kuz98}
\by O.~I.~Kuznetsova
\paper On a class of $N$-dimensional trigonometric series
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 402--406
\mathnet{http://mi.mathnet.ru/mz1295}
\crossref{https://doi.org/10.4213/mzm1295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631873}
\zmath{https://zbmath.org/?q=an:0920.42003}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 352--356
\crossref{https://doi.org/10.1007/BF02317781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1295
  • https://doi.org/10.4213/mzm1295
  • http://mi.mathnet.ru/eng/mz/v63/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Zaderej, E. N. Pelagenko, “Boas–Telyakovskii Conditions for the Integrability of Multiple Trigonometric Series”, Math. Notes, 84:4 (2008), 584–588  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Zaderei, PV, “ON SIDON-TELYAKOVSKII-TYPE CONDITIONS FOR THE INTEGRABILITY OF MULTIPLE TRIGONOMETRIC SERIES”, Ukrainian Mathematical Journal, 60:5 (2008), 663  crossref  mathscinet  isi  scopus  scopus
    3. O. I. Kuznetsova, “On a Multiple Trigonometric Series”, Math. Notes, 88:6 (2010), 902–904  mathnet  crossref  crossref  mathscinet  isi
    4. Kuznetsova O.I., “Strong Summability and Convergence of Multiple Trigonometric Series Over Polyhedrons”, J. Contemp. Math. Anal.-Armen. Aca., 47:5 (2012), 240–250  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:211
    Full text:105
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020